Bad period


Q: Hi dr. I went for the 2month injection in March, i need to go for my second injection on the 9th of May. I have a baby who is 22months. The 1st of April I went to my gynie for a check-up. She then said that I have bacterial vaginosis and thrust. She put me on metrogel v and one pil called fluzol. After I went to the gynie I started my period the next day for 8 days. After m period I started the medication the dr prescribed me. On the 4th day of using metrogel v I started my period again. It's not smelly at all. I have a very bad period, have been nauseas for a few weeks now, back pain, bad period pain, feels like my ovaries are on fire. Headaches, and my nipples are very sensitive. Dizzy most of the time. Can you please help me and tell me what you think is going on?

Symptoms:  Back pain, nausea, bad period pain, headaches, ovaries feels like they on fire, sensitive nipples, dizzy.

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I am a male of 30. I have been experiencing some rashes on my Penis (tip of the penis). The top half of the tip of th...

Q: What do I do about reoccurring yeast infections? For about 2 years now, I've been getting on-and-off yeast infections...

Q: I am suffering yeast infection for a year and i am so worried about my health, i have already taken anti-fungal antib...

Q: I am prone to get yeast infection, by taking drugs containing yeast ,, will that just make it worse?

Q: Hi Doc, I'm diagnosed with Seborrhoeic dermatitis. I have dandruf, around the hairline and back of my head. So far...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon